MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 3544001
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Capsular Contracture (1761); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation could be performed.Reason for device explant and/or reoperation: generalized illness.H6 health effect - clinical code e2402: generalized illness.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported via mw5152198 that a patient implanted with two 400cc mentor memorygel breast implant experienced symptoms including breast implant illness, debilitating health issues, vision issues, fatigue, brain fog, high prolactin, low thyroid function, low hormones, high rheumatoid factor post-operatively.As a result, the patient underwent explantation on (b)(6) 2024.This report is for the first of two devices.
 
Additional Manufacturer Narrative
Mentor received a confirmed serial number for the device.In addition, an updated date of implant was received, and it was confirmed the patient experienced capsular contracture on the left side.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key19098079
Report Number1645337-2024-04435
Device Sequence Number18096054
Product Code FTR
UDI-Device Identifier00081317000907
UDI-Public00081317000907
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/06/2020
Device Catalogue Number3544001
Device Lot Number6920744
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by Manufacturer04/18/2024
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale
Patient EthnicityHispanic